Sufficient conditions for labelled 0-1 laws - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2008

Sufficient conditions for labelled 0-1 laws

Abstract

If F(x) = e^G(x), where F(x) = \Sum f(n)x^n and G(x) = \Sum g(n)x^n, with 0 ≤ g(n) = O(n^θn/n!), θ ∈ (0,1), and gcd(n : g(n) > 0) = 1, then f(n) = o(f(n − 1)). This gives an answer to Compton's request in Question 8.3 [Compton 1987] for an "easily verifiable sufficient condition" to show that an adequate class of structures has a labelled first-order 0-1 law, namely it suffices to show that the labelled component count function is O(n^θn) for some θ ∈ (0,1). It also provides the means to recursively construct an adequate class of structures with a labelled 0-1 law but not an unlabelled 0-1 law, answering Compton's Question 8.4.
Fichier principal
Vignette du fichier
618-3225-2-PB.pdf (128.52 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00972301 , version 1 (03-04-2014)

Identifiers

Cite

Stanley N. Burris, Karen A. Yeats. Sufficient conditions for labelled 0-1 laws. Discrete Mathematics and Theoretical Computer Science, 2008, Vol. 10 no. 1 (1), pp.147--156. ⟨10.46298/dmtcs.430⟩. ⟨hal-00972301⟩

Collections

TDS-MACS
113 View
906 Download

Altmetric

Share

Gmail Facebook X LinkedIn More